|Worried about the expensive medicines
Jun 20, 2012
As per your guidence I restarted being hopeful but one thing is deterring from keeping the tail up. The cost of the medicines is astronomically high and being in a low-class family, I am sure that I'll not be able to bear the cost for long time. In that case I would be left only with two choices either to suffer all the tribulations in absence of medication or to look for an easier approach to death. I do not know what to do. I get flustered at the thought of being without medicines alone after 2-3 yrs. If you are aware of any such agencies who can provide financial help, I'll be greatful to you. Presently due to quadriplegia, I am constrained to be in dole queue. Please help.
| Response from Rev. Brown
Dear friend: I would encourage you to try to get with what is called the AIDS Drug Assistance Program (ADAP), as since I do not know where you reside it is difficult for me to offer you assistance with where to go as far as from a local agency standpoint. Continue to be encouraged, and continue to trust God.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Urine After Swallowing Cum Worried I Have HIV
- Chest Cold After Kissing Stripper Worried I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Fatigue After Swallowing Worried I Have HIV
- Fever After Cunilingus Worried I Have HIV
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.